# SDR SIMA1947

- Difficulty date: July 12, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7253720319
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING 5000 HOUR INSPECTION, FOUND FORWARD EMERGENCY EXIT AREA FLOOR FRAME BL 10.5 RT BETWEEN STATION 272 AND 288.06 IS CORRODED BEYOND LIMITS.  REPLACED INTERCOSTAL AND ANGLE IAW SAAB SRM.  (M)
